EconPapers    
Economics at your fingertips  
 

Second order parallel tensor in real and complex space forms

Ramesh Sharma

International Journal of Mathematics and Mathematical Sciences, 1989, vol. 12, 1-4

Abstract:

Levy's theorem ‘A second order parallel symmetric non-singular tensor in a real space form is proportional to the metric tensor’ has been generalized by showing that it holds even if one assumes the second order tensor to be parallel (not necessarily symmetric and non-singular) in a real space form of dimension greater than two. Analogous result has been established for a complex space form.

It has been shown that an affine Killing vector field in a non-flat complex space form is Killing and analytic.

Date: 1989
References: Add references at CitEc
Citations: View citations in EconPapers (2)

Downloads: (external link)
http://downloads.hindawi.com/journals/IJMMS/12/209894.pdf (application/pdf)
http://downloads.hindawi.com/journals/IJMMS/12/209894.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jijmms:209894

DOI: 10.1155/S0161171289000967

Access Statistics for this article

More articles in International Journal of Mathematics and Mathematical Sciences from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jijmms:209894